Publications

Trenton Albrecht, Alan R. Elcrat, and Kenneth G. Miller, "Steady vortex dipoles with general profile functions," Journal of Fluid Mechanics, 670 (2011), 85-95.. ABSTRACT.

Kenneth Miller, Bengt Fornberg, Natasha Flyer and B. C. Low, "Magnetic Relaxation in the Solar Corona," The Astrophysical Journal, 690 (2009), 720-733. ABSTRACT

A. R. Elcrat, B. Fornberg and K. G. Miller, "Steady axisymmetric vortex flows with swirl and shear," Journal of Fluid Mechanics, 613 (2008), 395-410. ABSTRACT.

A. R. Elcrat and K. G. Miller, "Free surface waves in equilibrium with a vortex," European Journal of Mechanics- B/Fluids, 25 (2006), 255-266. ABSTRACT.

A. R. Elcrat, B. Fornberg and K. G. Miller, "Stability of vortices in equilibrium with a cylinder," Journal of Fluid Mechanics, 544 (2005), 53-68. . ABSTRACT.

A. R. Elcrat and K. G. Miller, "A monotone iteration for axisymmetric vortices with swirl," Differential and Integral Equations, 16 (2003), 949-968. ABSTRACT.

A. R. Elcrat, B. Fornberg and K. G. Miller, "Some steady axisymmetric vortex flows past a sphere," Journal of Fluid Mechanics, 433 (2001), 315-328.ABSTRACT.

A. R. Elcrat and K. G. Miller, "A monotone iteration for concentrated vortices," Nonlinear Analysis, 44 (2001), 777-789. ABSTRACT.

A. R. Elcrat, M. Horn, B. Fornberg and K. G. Miller, "Some steady vortex flows past a circular cylinder," Journal of Fluid Mechanics, 409 (2000), 13-27. ABSTRACT.

A. R. Elcrat, B. Fornberg and K. G. Miller, "Steady vortex flows obtained from a nonlinear eigenvalue problem," Third International Workshop on Vortex Flows and Related Numerical Methods, European Series in Applied and Industrial Mathematics, Proceedings, 7 (1999) pp. 130-136.http://www.edpsciences.org/articlesproc/Vol.7/

Kenneth G. Miller, "Equilibrium vortex configurations in domains with boundary," Quarterly of Applied Mathematics, Quarterly of Applied Mathematics, 56 (1998), 553-558 .ABSTRACT.

Andrew Acker, Ercan Kadakal and K. G. Miller, "A trial free boundary method for computing Batchelor flows," Journal of Computational and Applied Mathematics, 80 (1997), 31-48. ABSTRACT.

A. R. Elcrat, Chenglie Hu and K. G. Miller, "Equilibrium configurations of point vortices for channel flows past interior obstacles," European Journal of Mechanics, 16 (1997), 277-292. ABSTRACT. PICTURE

A. R. Elcrat, Chenglie Hu and K. G. Miller,"Equilibrium configurations of point vortices in doubly connected domains," in Vortex Flows and Related Numerical Methods, II, Y. Gagnon, et. al.editors, European Series in Applied and Industrial Math, Proceedings (1996), 14 pages. Electronic publication: http://www.edpsciences.org/articlesproc/Vol.1/

Kenneth G. Miller,"Stationary corner vortex configurations," Journal of Applied Mathematics and Physics (ZAMP), 47 (1996), 39-56. ABSTRACT .

A. R. Elcrat and K. G. Miller, "Variational formulas on Lipschitz domains", Transactions of the American Mathematical Society, 347 (1995), pp. 2669-2678. ABSTRACT .

A. R. Elcrat and K. G. Miller, "Rearrangements in steady multiple vortex flows," Communications in Partial Differential Equations, 20 (1995), pp. 1481-1490. ABSTRACT .

A. R. Elcrat and K. G. Miller, "Rearrangements in steady vortex flows with circulation," Proceedings of the American Mathematical Society, 111 (1991), pp. 1051-1055.

A. R. Elcrat, T. K. DeLillo and K. G. Miller, "Constant vorticity Riabouchinsky flows from a variational principle," Journal of Applied Mathematics and Physics (ZAMP), 41 (1990), pp. 755-765.

A. R. Elcrat and K. G. Miller, "Computation of vortex flows past obstacles with circulation," Physica D, 37 (1989), pp.441-452.

Kenneth G. Miller,"Microlocal regularity on step two nilpotent Lie groups," Proceedings of the Edinburgh Mathematical Society, 31 (1988), pp. 25-39.

A. R. Elcrat and K. G. Miller, "Steady vortex flows with circulation past asymmetric obstacles," Communications in Partial Differential Equations, 12 (1987), pp. 1095-1105.

Kenneth G. Miller, "Invariant pseudodifferential operators on two step nilpotent Lie groups, II," Michigan Mathematical Journal, 33 (1986), pp. 395-401.

Kenneth G. Miller, "Microhypoellipticity on step two nilpotent Lie groups," Proceedings of the Conference on Microlocal Analysis, Contemporary Mathematics, 27 (1984), pp. 231-235.

Kenneth G. Miller, "Inverses and parametrices for right invariant pseudodifferential operators on two step nilpotent Lie groups," Transactions of the American Mathematical Society, 280 (1983), pp. 721-736.

Kenneth G. Miller, "An index theorem and hypoellipticity on nilpotent Lie groups," Pacific Journal of Mathematics, 99 (1982), pp. 419-426.

Kenneth G. Miller, "Invariant pseudodifferential operators on two step nilpotent Lie groups," Michigan Mathematical Journal, 29 (1982), pp. 315-328.

Kenneth G. Miller, "Parametrices for hypoelliptic operators on step two nilpotent Lie groups," Communications in Partial Differential Equations, 5 (1980), pp. 1153-1184.

Kenneth G. Miller, "Parametrices for a class of hypoelliptic operators," Journal of Differential Equations, 31 (1979), pp. 313-328.

Kenneth G. Miller, "Hypoellipticity on the Heisenberg group," Journal of Functional Analysis, 31 (1979), pp. 306-320.